* Author Topic: Advice please--Clomid???  (Read 670 times)

0 Members

Offline Ipomée

  • Full Member
  • ***
  • "Vision is the art of seeing the invisible"J.Swift
modify
Advice please--Clomid???
« on: 17/06/14, 17:02 »
Hello ladies,

I'm about to do a cycle for  IUI (AI) and the Dr is going to have me take Clomid for 4 days and I admit, I'm kind of frightened, because I read in a couple of places that it can worsen ovarian insufficiency following treatment, e.g. totally mess everything up... Has any one had experiences with Clomid? Does the body go back to normal once the cycle is over and the drug has left the system? I think he's going to try it for two cycles and if it doesn't work, we'll abandon it.

Please share advice, I'm worried.

 :) Ipomée

FertilityFriends

  • Advertisement
  • ***

    Offline Londonkitty

    • Sr. Member
    • ****
    modify
    Advice please--Clomid???
    « Reply #1 on: 17/06/14, 17:26 »
    Hello
    I can only comment on my experience with clomid but three IUI cycłes and no disruption to my cycles inbetween (had it have a cycke off clomid between each IUI attempt). My only side effects were hot flushes at night when I was taking the clomid but that stopped almost immediately I stopped the clomid. I had regular-ish cycles before starting so the clomid was for "super-ovulation" and it did it's job. I just unfortunately didn't get pregnant on it but know other people for whom it worked. Wouldn't hesitate to try it again though if they said it would work.
    Good luck-looking at your signature you've had quite a journey already.

    Offline Ipomée

    • Full Member
    • ***
    • "Vision is the art of seeing the invisible"J.Swift
    modify
    Advice please--Clomid???
    « Reply #2 on: 18/06/14, 09:55 »
    Thank you LondonKitty,
    Than you for your kind response and experience. My cycles were normal until a few months ago. This is the 4th fertility Dr, I've consulted and I'm so fortunate to find one who will treat me. It's just that I read in a couple of places, where one has "tired ovaries" it can mess up the pituitary axis further following the treatment and it might not even work in my case. I guess it works for many women. I know I ovulate every month, but recently, I've started havin higher LH in my follicular phase, so I may be ovulating immature eggs, or ovulating early... I'm not being given anything that blocks the LH, which is high and my FSH was 19 the last time I checked. The other Drs never mentioned Clomid before, but this Dr seems to treat many of us over 40 ladies, so maybe he believes that in my case it can work.

    Thank you,
    Ipomée

    modify
    Advice please--Clomid???
    « Reply #3 on: 30/06/14, 22:00 »
    Hi, it took about 3 months for my cycles to go back to normal after clomid but I read that was because of a long half life which meant I was more likely to get pregnant in the month or 2 after taking it.

    I had bad mood swings/rage on it (clomid rage).  That stopped when I was not taking the tablets and was better if I took them before bed instead of in the morning.  Good luck !

    Offline Ipomée

    • Full Member
    • ***
    • "Vision is the art of seeing the invisible"J.Swift
    modify
    Advice please--Clomid???
    « Reply #4 on: 1/07/14, 22:58 »
    Thank you Hope,

    I really appreciate your response. I'm finished with the clomid experience and the worst side effect I got was severe fatigue on day 3 & 4 (4 days of taking it), then I felt fine. I feel like I ovulated though  :( . I reaaly hope I'm wrong. I'll find out tomorrow.

    Good luck to you too Hope.
    Ipomée